| Catalog Number |
81202 |
| Medical Device Problem Code |
Restricted Flow rate (1248)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
In this event it is reported a bobcat pro 115v exp packed allegedly has water flow issues, the unit does not increase water level as soon as it is set to the maximum level and overheats.No injury.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the manufacturers investigation.As of this review, the device in question has not been received.The device history record (dhr) was examined, and no issues or deviations were found that could have led to the reported event.